Alert archive / Delaware / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 26, 2014, 1:22 PM EDT for Sussex County, Delaware. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2014, 1:22 PM EDT (17:22 UTC)
- Expired
- Jul 26, 2014, 2:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 19 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 5.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
354
WWUS81 KPHI 261722
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
122 PM EDT SAT JUL 26 2014
DEZ003-004-261815-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
122 PM EDT SAT JUL 26 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 120 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SLAUGHTER BEACH TO SEAFORD TO GALESTOWN...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS...AND THE
STORMS WILL AFFECT THE DELAWARE BEACHES NORTH OF INDIAN RIVER INLET.
FOR YOUR SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER
INDOORS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND IT WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR MILTON AROUND 140 PM...BETHEL AROUND 150
PM...LAUREL AROUND 200 PM...LEWES AROUND 210 PM AND REHOBOTH BEACH
AROUND 220 PM.
LAT...LON 3845 7567 3846 7570 3864 7572 3871 7571
3893 7530 3881 7518 3879 7515 3879 7511
3881 7510 3880 7508 3865 7506 3863 7508
3844 7543
$$
IOVINOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 26, 11:45 AM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 26, 11:45 AM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1145 AM EDT SAT JUL 26 2014 .SYNOPSIS... A WARM FRONT WILL MOVE NORTH ACROSS THE OHIO VALLEY AND MID-ATLANTIC TODAY AND TONIGHT. THIS WARM FRONT WILL THEN PUSH NORTH OF THE REGION EARLY ON SUNDAY. A COLD FRONTAL BOUNDARY WITH AN ASSOCIATED LOW PRESSURE SYSTEM THEN WILL SWEEP FROM WEST TO EAST ACROSS THE REGION ON MONDAY. THIS WILL BE FOLLOWED BY A HIGH PRESSURE SYSTEM WHICH WILL BUILD INTO AND PASS THROUGH THE REGION FOR THE MIDDLE AND LATER HALF OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... VIGOROUS SHORT WAVE MOVING THROUGH THE EASTERN PART OF OUR CWA. A REFLECTION OF IT IS FOUND ALL THE WAY UP TO 250MB AND 300MB IN THE MORNING UA ANLYS. THIS WILL BE THE MAIN EMPHASIS FOR CONVECTION INTO THIS AFTERNOON WITH THE HIGHEST POPS EARLY AND IN THE SERN PART OF OUR CWA. LOWER POPS THEN CONTINUED THE REST OF THE AFTERNOON IN THE MORE UNSTABLE AIR MASS MAINLY SE OF THE I95 CORRIDOR. CLOSEST REPRESENTATION IS TOWARD THE LATEST RAP. WITH NVA OCCURRING EXPECTING LESS COVERAGE. STILL BELIEVE MAX TEMPS WILL GET THERE, JUST BE A LATER IN THE AFTERNOON JUMP WHEN SKIES BECOME SUNNIER. HIGH PRES WILL MOVE TO THE E TODAY, BUT WE SHUD STILL HAVE A DRY OR MAINLY DRY DAY. AN AREA OF LOW PRES NR THE GRTLKS WILL MOVE SLOWLY EWD AND ITS ASSOCD WMFNT WILL MOVE THRU LATE. AS THE WMFNT APPROACHES, THERE CUD BE SOME SHWRS/TSRA. THE GUID SUGGESTS THE BEST CHCS ARE S PRIOR TO SUNSET. WILL KEEP SOME LOW CHC POPS IN THESE LOCATIONS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... THE AFOREMENTIONED AREA OF LOW PRESSURE WILL DROP SEWD TONIGHT AND ITS ASSOCD CDFNT WILL APPROACH FROM THE W. THERE ARE SOME DIFFS IN THE MDL GUID AS WE APPROACH THE END OF THE SHORT TERM PD WRT POPS. OVERALL, THE GFS IS THE WETTEST MDL AND MUCH WETTER TWD 12Z SUN. THE ECMWF IS DRY AT THE BEGINNING OF THE PD AND IMPLIES SOME QPF TWD THE END OF THE PD. THE NAM/WRF IS SUPPORTIVE OF THE DRIER ECMWF AND THE CMC IS ALMOST COMPLETELY DRY, LEAVING THE GFS AS THE WET OUTLIER. THEREFORE, WILL JUST CARRY SOME SCHC OR LOW CHC POPS INTO THE OVERNIGHT, AND SOME LOW QPF AS WELL. THERE ARE ALSO SOME DIFFS ON THE AREAS THAT WOULD SEE ANY QPF, WITH SOME MDLS SUGGESTING S AND OTHERS N. THE BEST CHCS FOR PRECIP ON SUN WILL BE AFTER DAYBREAK. && .LONG TERM /SUNDAY THROUGH FRIDAY/... SUNDAY: CONTINUED WEST-SOUTHWEST FLOW AS THE WARM FRONT PUSHES THROUGH THE REGION. TWO POTENTIAL AREAS OF CONVECTION MAY BE IN PROGRESS BY THIS POINT TO START THE DAY. THE FIRST IS LIKELY TO BE LOCATED TO OUR NORTHEAST IN ASSOCIATION WITH A SHORTWAVE AND THE SECOND OVER THE OHIO VALLEY WHERE ANOTHER SHORTWAVE COUPLED WITH VERY FAVORABLE JET DYNAMICS ARE LIKELY TO LEAD TO A MCS. THESE AREAS OF THUNDERSTORMS MAY PRODUCE SOME DEBRIS CLOUDS THROUGHOUT THE DAY ACROSS THE REGION. THE THUNDERSTORM CLUSTER OVER THE OHIO VALLEY IN THE MORNING MAY REDEVELOP FURTHER EAST IN THE AFTERNOON ACROSS OUR SOUTHERN HALF OF THE REGION AS SHOWN ON THE 00Z HIRES NAM. SEVERAL PAST GFS RUNS HAVE HINTED AT THIS AS WELL. MOST OF THE OPERATIONAL MODELS (ECMWF,GFS,CMC,UKMET 00Z RUNS) AND THE RGEM GENERATE ANOTHER CLUSTER OF STORMS OVER THE EASTERN OHIO VALLEY SUNDAY AFTERNOON, BUT THIS SHOULD HOLD OFF TILL EVENING. 850/925 MB TEMPERATURES STILL WOULD TRANSLATE TO A FAIR SHOT AT 90 FOR KPHL. HOWEVER BASED ON THE POTENTIAL FOR SOME DEBRIS CLOUDS WILL STAY AT OR JUST UNDER THE MET/MAV GUIDANCE SETS ON HIGH TEMPERATURES WHICH IS BACK IN THE MID 80'S FOR MANY. IN TERMS OF STRONG TO SEVERE STORMS THE LATEST SPC OUTLOOKS MAINTAIN A SLIGHT RISK FOR SEVERE STORMS FROM SUNDAY INTO MONDAY WITH THE SOUTHERN PART OF THE REGION HAVING THE HIGHEST CHANCE EVEN FOR SIGNIFICANT SEVERE. THERE IS QUITE A SPREAD IN TERMS OF DESTABILIZATION WITHIN THE SPC SREF PLUMES, FROM 700-3000 J/KG CAPE AT PHL FOR 21Z ON SUNDAY. HOWEVER EFFECTIVE BULK SHEAR OF 30-50 KNOTS IS WELL ESTABLISHED WITH THE OPERATIONAL MODELS AND THE SREF. IN MODEL SOLUTIONS WHERE DESTABILIZATION OCCURS, LAPSE RATES STEEPEN ENOUGH WITH THE CORRESPONDING SHEAR TO SUGGEST A HAIL THREAT AND THE POTENTIAL FOR GUSTY DOWNDRAFT WINDS. PW VALUES WILL BE CLOSE TO 2 INCHES SUGGESTING THE POTENTIAL FOR LOCALLY HEAVY DOWNPOURS AS WELL. ENHANCED WORDING HAS BEEN ADDED TO THE GRIDS AFTER 18Z. USED ELEMENTS FROM THE WPC QPF AND THE 21Z SREF FOR QPF. STAYED WITH LOW LIKELY POPS GIVEN SOME UNCERTAINTY STILL PRESENT IN THE EXACT EVOLUTION WITH THE THUNDERSTORM CLUSTERS. SUNDAY NIGHT: THE HIGHEST CHANCE FOR PRECIPITATION IN WILL BE SUNDAY NIGHT IN ASSOCIATION WITH THE STRONGEST VORT MAX AND ASSOCIATED SHORTWAVE WHICH HAS LIKELY ALREADY LEAD TO THE DEVELOPMENT OF ANOTHER MCS TO OUR WEST. THIS MCS IS LIKELY TO MOVE EAST DURING THE NIGHT. SIMILAR CONDITIONS TO EARLIER IN THE DAY WITH SOME UNCERTAINTY IN THE AMOUNT OF INSTABILITY (CLOUD COVER/ PREVIOUS STORMS) WITH MODEST SHEAR LEADING TO A CONTINUED RISK OF GUSTY WINDS AND HAIL WITH THUNDERSTORMS. ENHANCED WORDING AS WELL IN THIS PERIOD. CONTINUED LOW END LIKELY POPS SUNDAY NIGHT GIVEN THE UNCERTAINTY IN THE LOCATION OF THE MCS'S. 00Z HIRES NAM IMPLIES MAIN DEVELOPMENT TO OUR SOUTH IN THIS PERIOD WHICH ADDED HESITATION TO INCREASING POPS. FOR QPF USED BOTH THE WPC QPF AND THE 21Z SREF. STAYED CLOSE TO THE MET AND MAV GUIDANCE SETS FOR TEMPERATURES. MONDAY AND MONDAY NIGHT: THE COLD FRONT MOVES THROUGH LIKELY MONDAY AFTERNOON. THE MAJORITY OF SHOWERS AND STORMS SHOULD BE EAST OF THE REGION. HOWEVER SOME SHOWERS/THUNDER MAY LINGER WITH THE VORT MAX AND TROUGH AXIS MOVING THROUGH THE REGION. HIGHEST SHOWER CHANCES ACROSS THE NORTH. A GUSTY DAY IS LIKELY AS MODELED MOMENTUM TRANSFER CONTINUES TO SHOW THE POTENTIAL FOR SOME GUSTS NEAR 20 MPH. 850/925 MB TEMPS ARE A BIT COOLER WITH RECENT MODEL RUNS WHEN COMPARED TO THE PAST FEW DAYS ALSO MORNING CLOUDS MAY BE ISSUE AS WELL WITH AFTERNOON HIGHS. KNOCKED AFTERNOON HIGHS DOWN A TOUCH FROM PREVIOUS FORECAST WHICH MATCHES UP WELL WITH THE MET AND MAV. TUESDAY THROUGH FRIDAY: ANOTHER CANADIAN AIRMASS COMES DOWN INTO THE REGION WITH HIGH PRESSURE IN CONTROL THROUGH THURSDAY. THE HIGH PRESSURE MOVES EAST OF THE REGION BY FRIDAY ALLOWING FOR SOME MODERATION BACK TO NORMAL. COOL NORTHWESTERLY FLOW WILL BE IN PLACE TUESDAY AND WEDNESDAY AS MOST LOCATIONS STRUGGLE TO 80 FOR HIGHS. EVEN WITH THIS ABNORMALLY COOL AIRMASS THERE IS GOOD AGREEMENT AMONG THE MEX, WPC AND MODELED TWO METER TEMPERATURES IN THIS PERIOD. WENT ON THE COOLER END OF GUIDANCE PARTICULARLY THE MEX, CLOSE TO WPC IN MOST PERIODS. LAPSE RATES MAY STEEPEN UP TUESDAY AFTERNOON FOR THE FORMATION OF SOME CUMULUS/ISOLATED LIGHT SHOWER ON THE BACKSIDE OF THE TROUGH ACROSS THE NORTH WITH THE AID OF ELEVATION. MAINTAINED SLIGHT POP ON TUESDAY FROM PREVIOUS FORECAST. OTHERWISE, EACH DAY LOOKS MOSTLY SUNNY. DEWPOINT DEPRESSIONS LOOK TO LARGE FOR WEDNESDAY AND THURSDAY FOR MUCH IN THE WAY OF AFTERNOON CUMULUS. && .AVIATION /16Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. OVERALL, VFR CONDS ARE EXPECTED. HIGH PRES WILL MOVE EWD. A WMFNT WILL MOVE THRU LATE AND A CDFNT WILL APPROACH FROM THE W. THERE WILL BE LOW POP CHCS TODAY AND TONIGHT. ANY SHWRS OR TSRA CUD BRING LWR CIGS/VSBYS BUT CHCS ARE LOW ENOUGH AT THIS TIME NOT TO MENTION IN THE INDIVIDUAL TAF SITES AND THERE ARE ENOUGH DIFFS IN THE MDL GUID TO LWR CONFIDENCE EVEN MORE. WIND WILL GENLY BE SWLY THRU THE PD. THE WIND CUD GUST AS HIGH AS 20 KT DURG THE DAY TODAY, BUT WILL BE LESS THAN 10 KT OTHERWISE. OUTLOOK... SUNDAY AND SUNDAY NIGHT: MVFR AND IFR RESTRICTIONS IN THUNDERSTORMS. SOME GUSTY WINDS POSSIBLE AS WELL FROM THE THUNDERSTORMS. MONDAY: GRADUALLY TURNING VFR. SOME SOUTHWEST/WEST WIND GUSTS AROUND 20 KNOTS POSSIBLE MONDAY AFTERNOON. WIND SHIFTING FROM SOUTHWEST TO WEST IN THE AFTERNOON. MONDAY NIGHT THROUGH WEDNESDAY: VFR. && .MARINE... HIGH PRES WILL MOVE EWD TODAY. SWLY FLOW WILL GRADUALLY INCREASE OVER THE WATERS THRU TONIGHT AND SEAS WILL SLOWLY BUILD AS WELL. HOWEVER, BOTH WIND AND WAVES ARE EXPECTED TO REMAIN BELOW SCA CRITERIA THRU THE NR AND SHORT TERM PDS AND NO MARINE HEADLINES ARE ANTICIPATED. OUTLOOK... SUNDAY AND MONDAY:FOUR FEET SEAS WILL BE POSSIBLE AT TIMES SUNDAY AND MONDAY. THINK WAVEWATCH MAY BE A TOUCH AGGRESSIVE WITH WAVE HEIGHTS. 20 KNOT WIND GUSTS POSSIBLE AS WELL. MONDAY NIGHT THROUGH WEDNESDAY: SEAS AND WINDS EXPECTED TO BELOW SCA CRITERIA ATTM. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GAINES NEAR TERM...GIGI/NIERENBERG SHORT TERM...NIERENBERG LONG TERM...GAINES AVIATION...GAINES/NIERENBERG MARINE...GAINES/NIERENBERG
Hazardous weather outlook, Jul 26, 3:49 AM EDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 AM EDT SAT JUL 26 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-270800- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 349 AM EDT SAT JUL 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE LIKELY SUNDAY AND SUNDAY NIGHT. SOME OF THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL, DAMAGING WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE SUNDAY AFTERNOON OR EVENING. ANZ430-431-450>455-270800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 349 AM EDT SAT JUL 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE LIKELY SUNDAY AND SUNDAY NIGHT. SOME OF THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL, DAMAGING WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE SUNDAY AFTERNOON OR EVENING.
In the hours before
Special weather statement, Jul 26, 12:30 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1230 PM EDT SAT JUL 26 2014
DEZ002-003-MDZ020-261730-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-
1230 PM EDT SAT JUL 26 2014
...AN AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
NORTHWESTERN SUSSEX...SOUTHERN CAROLINE AND SOUTHERN KENT COUNTIES...
AT 1221 PM EDT...AN AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY
RAIN WAS LOCATED FROM HARRINGTON TO AGNER...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS AND STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE SHOWERS AND STORMS WILL BE NEAR HOUSTON AROUND 1235
PM...MILFORD AROUND 1250 PM...MILFORD AROUND 1255 PM...BRIDGEVILLE
AROUND 105 PM...SLAUGHTER BEACH AROUND 120 PM AND ELLENDALE AROUND
125 PM.
LAT...LON 3868 7580 3869 7580 3870 7583 3869 7589
3868 7592 3868 7597 3899 7556 3899 7531
3893 7530 3893 7532 3882 7520 3867 7540
ROBERTSONSpecial weather statement, Jul 26, 1:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
122 PM EDT SAT JUL 26 2014
DEZ003-004-261815-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
122 PM EDT SAT JUL 26 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 120 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SLAUGHTER BEACH TO SEAFORD TO GALESTOWN...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS...AND THE
STORMS WILL AFFECT THE DELAWARE BEACHES NORTH OF INDIAN RIVER INLET.
FOR YOUR SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER
INDOORS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND IT WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR MILTON AROUND 140 PM...BETHEL AROUND 150
PM...LAUREL AROUND 200 PM...LEWES AROUND 210 PM AND REHOBOTH BEACH
AROUND 220 PM.
LAT...LON 3845 7567 3846 7570 3864 7572 3871 7571
3893 7530 3881 7518 3879 7515 3879 7511
3881 7510 3880 7508 3865 7506 3863 7508
3844 7543
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 1:44 PM EDT | Special Marine Warning | PHI | 91 min | |
| Jul 26, 12:30 PM EDT | Special Weather Statement | PHI | Caroline | 60 min |
| Jul 26, 2:08 PM EDT | Special Weather Statement | PHI | Sussex | 52 min |
Nearby
Special Weather Statements in Delaware, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.